Posts by Brenda Lee9
14 posts shown.
So, I started taking this Zoloft... weird ad, but here we are. I take it in the morning and things seem fine for a while, but by the evening? The side effects hit—hard. It’s disgusting. Zero sleep... and the headaches are absolutely killing me... which is why I've been popping Advil just to cope. Just a heads up, I'm only on day three at the 0.25 dose... What am I in for? Honestly, I'm terrified.
Can I take 400mg Ibuprofen while I'm on Zoloft?
Hello...
Back again. Coaxil was a total disaster—it absolutely drained every ounce of my energy over those two and a half months I was on it...
Today I took half of a 50 mg Zoloft pill. Now I'm dealing with slight nausea, jitters, panic, and a headache... hoping this passes quickly, because I just can't handle feeling this miserable anymore... 😖
Coaxil
Tightness? From what? I don't drink, I don't smoke, and I definitely don't do drugs—I just take these stupid pills for two months...
I didn't take a single one today. I took two a day for two weeks, and that's enough. I can't do this anymore! Last night I had to take some Ambien just to pass out, and I am never touching those pills again. Honestly, I don't even know why I was ever pressured into starting this crap in the first place. They say it isn't addictive? Sure... then why do I feel like I'm stuck in a coma? I feel completely detached from my own body—it’s a horrific sensation!
Paul Newman5 said:I was on Fluoxetine for about 6 or 7 weeks before I had to stop. My leg muscles would lock up so badly, I was walking like my legs were cooked sausages. No other side effects for me.
Don't know your dosage, but when I stopped after those few weeks, I went cold turkey and had zero issues. None at all. Not saying you should do the same since everyone reacts differently. Just my experience.
Thanks
But what did you take after the Fluoxetine? Because I'm a wreck... I went a week without Ativan, but today I absolutely had to take it because I'm feeling terrible
Ethan Cruz4 said:If it provides any comfort, I’ve dealt with memory issues across every single antidepressant and anti-anxiety medication I've ever tried. Whether it was Omega-3 supplements, cod liver oil, or fish oil, or even taking Lexapro—it feels like everyone just found a way to profit off my struggles. 🙂 Whatever you do, please don't go mixing guarana and green coffee extract right before an exam. It’s just asking for trouble. If you're noticing hair thinning, stress could very well be a contributing factor there. You might want to look into taking a probiotic; they can actually be quite helpful. Specifically, the ones formulated for IBS tend to be the most effective—I believe there's one called VSL#3—though, in my experience, even then, it might not be a complete silver bullet.
Thank you for sharing your personal experience regarding Effexor. 🙂
Tianeptine is often referred to as a "mood enhancer," primarily because its mechanism of action differs significantly from most standard antidepressants. Based on what you’ve described, I suspect either your current dosage is too low or this specific medication simply isn't the right fit for your chemistry. If I were in your shoes, and if you aren't able to consult your own psychiatrist immediately, I would go ahead and schedule an appointment with a specialist to get a second opinion. It clearly isn't working for you, and you shouldn't have to settle for feeling this way. 🤷
When tapering off Zoloft, it is essential to proceed with caution. I recommend a gradual reduction of your dosage over a period of seven to fourteen days. During this process, you should pay close attention to how you distribute your doses throughout the day to maintain stability. Regarding your question, what specific type of weakness are you referring to?
I mean dizziness—this horrific fatigue where my vision just gets blurry... it lasts all day, it never stops. It's awful. Right now I'm taking one in the morning and one at night... I'm in a terrible state... a total zombie.
Can anyone actually give me some real advice regarding Zoloft?? I’m only taking two a day now—I dropped the third one because the weakness was just too much—but it hasn't really helped much either... My appointment with the psychiatrist isn't until early September. Should I just stop taking them altogether? Does anyone here actually know anything about this medication? How do you even taper off...?
Thanks in advance
Here I am again, still dealing with Coaxil... after two months on this stuff, I feel absolutely terrible—like I'm stuck in some sort of waking dream. Everything is spinning, I'm exhausted, and I just can't function properly.
I brought it up with my psychiatrist, but she basically brushed me off—claims there's "no way" it's the meds, suggesting they're too weak to cause this, yet here I am feeling like a total zombie... the dizziness is constant and everything is just getting worse. ����
Back on the Coaxil again.
Everything just went south about a week ago—extreme fatigue, tremors, feeling dizzy as a corpse... I just can't shake this exhaustion!
Just to be clear, I started taking it on May 27th. There were some side effects at first, but this is unbearable!! I’m constantly bedridden and can't function normally because of how tired I am!??? I don't get it—I actually felt better for a while. Is it even possible to start feeling these side effects all over again?
Quick update regarding Xanax.
I’ve been on it for a month now—side effects haven't been terrible, honestly, they seem minimal at best. My panic attacks are already down by about 50%, which is huge. I’m still a bit nervous about sleeping without Klonopin, but I figure taking one before bed isn't going to kill me... especially since it actually helps ease some of the pain from my neck issues.
Anyway, this is just an encouraging post for anyone still feeling skeptical about Xanax—it really is a unique antidepressant when you consider how effective it is compared to the rest.
Best to everyone. I hope you’re dealing with less stress, fewer panic attacks, and all the other crap life throws at us!!
--------------------------------------------------------------------------------------------
PRIORITIZE MENTAL HYGIENE ABOVE ALL ELSE!!!
restlesstrucker15 said:I wouldn't do it either, at least not while I'm still getting adjusted, even though I have started drinking occasionally. It really comes down to the individual. For me, the combination would hit me like I was on ecstasy, but with a terrible aftereffect.
So, it is best to avoid it, since you can't predict how your body will react.
Once you are more stable on your regimen, you might be able to enjoy a drink here and there.
In my experience, my psychiatrist has cleared me for occasional drinks while on Ellie, and I haven't noticed any negative side effects.
Best regards,
I'm not even touching a drop right now. 😊😊
I have zero interest in dealing with a total mental breakdown!
I've had enough anxiety to last a lifetime!
Thanks anyway 😉
Hi there.
I've been on Xanax for 12 days now—feeling better, side effects are tapering off, and overall I'm doing pretty well! I haven't touched my Klonopin before bed for three days straight and it feels great...
Question for the group: since my buddy's wedding is coming up, I wanted to know if it's okay to have maybe two beers? What would that look like? Is it alright to have a tiny amount, or is even a single drop of alcohol strictly off-limits? I'm not talking about getting drunk—just a quick toast...
Thanks for the input.
☺
Is anyone currently on Lexapro who can tell me something good about it? 😊😊😊😊
Good day, everyone.
Just joining the group here regarding Ad ☺
taking Coaxil for 6 days... I feel like I'm in a complete fog.
I managed to scrape through yesterday, but now I'm feeling every single side effect imaginable—so I took 5 mg of Normabrel. I really want to avoid doing that as much as possible... and the worst part is that the side effects kick in about 2–3 hours after the pill hits.
For context, I'm on this because of anxiety and panic attacks that I just couldn't control anymore, no matter how hard I tried. My question is this: is anyone else taking Coaxil? Any experiences with this medication?